Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The DAD theorem for arbitrary row sums


Author: Richard A. Brualdi
Journal: Proc. Amer. Math. Soc. 45 (1974), 189-194
MSC: Primary 15A48
MathSciNet review: 0354737
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given an $ m \times m$ symmetric nonnegative matrix $ A$ and a positive vector $ R = ({r_1}, \cdots ,{r_m})$, necessary and sufficient conditions are obtained in order that there exist a diagonal matrix $ D$ with positive main diagonal such that DAD has row sum vector $ R$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A48

Retrieve articles in all journals with MSC: 15A48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0354737-8
PII: S 0002-9939(1974)0354737-8
Keywords: Nonnegative matrix, diagonal matrix, symmetric matrix, completely reducible, completely decomposable, row sum vector
Article copyright: © Copyright 1974 American Mathematical Society